1 Vol 44, No 2 (2013)

Vol 44, No 2 (2013)

Table of Contents

Papers

Comment on “Exact Bayesian variable sampling plans for the exponential distribution based on type-I hybrid censored samples” and “its corrections” PDF
Tachen Liang 113-122
Some new proof of the sum formula and restricted sum formula PDF
ChungYie Chang 123-129
A Class of Shannon-McMillan theorems for mth-order Markov information source on generalized random selection system PDF
Wang Kang Kang, Zong De Cai 131-140
Coefficient estimates for new subclasses of analytic functions with respect to other points PDF
Huo Tang, Guan-tie Deng 141-148
Coefficient inequalities for starlikeness and convexity PDF
Ali Rosihan M., Mahnaz M. Nargesi, Ravichandran V. 149-162
A note on essential finite indecomposability and thickness in primary abelian groups PDF
Peter V. Danchev, Patrick W. Keef 163-170
Basic results in the theory of hybrid differential equations with linear perturbations os second type PDF
Bapurao Chandrabahan Dhage 171-186
FEKETE-SZEGO problem for a class of analytic functinos defined by convolution PDF
Sivaprasad Kumar Shanmugam, Virendra Kumar 187-195
Definite integrals of generalized certain class of incomplete elliptic integrals PDF
Ravi Shanker Dubey, V. B. L.Chaurasia 197-208
New inequalities for Hermite-Hadamard and Simpson type with applications PDF
M. Emin Özdemir, Çetin Yildiz 209-216


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax